# SDR 0003546633

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 67,765 hours, 10,058 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AFTER LANDING GEAR RETRACTION, THE RED LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED ACCOMPANIED BY VIBRATION.  RECYCLED LANDING GEAR AND LIGHTS EXTINGUISHED AND AIRCRAFT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  REPLACED NR 4 ENGINE DRIVEN HYDRAULIC PUMP AND PRESSURE ELEMENT AND LEFT LANDING GEAR UPLOCK SEQUENCE VALVE.  ADJUSTED SENSOR GAP ON RIGHT WING LANDING GEAR DOOR.  TRIMMED LEFT WING LANDING GEAR PRIMARY STRIKE CAM AND RIGGED LANDING GEAR DOOR.  OPERATIONAL CHECK GOOD.
